# SDR UPS06448363

- Difficulty date: October 19, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 220-240 S47l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD OF E/E COMPT LT STA 220 TO STA 240 STRINGER 47 FOUND DENT MARK, FWD OF E/E COMPT BS 205 TO BS 240 S47L.  REPAIRED AS PER SRM 53-10-03 FIG 3.
